Alert archive / Indiana / Red Flag Warnings in 2010

Red Flag Warning 1, NWS Indianapolis, IN

April 2, 201039 counties in Indiana

NWS Indianapolis, IN issued this red flag warning at Apr 2, 2010, 3:53 AM EDT for 39 counties in Indiana. It took effect at Apr 2, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2010, 3:53 AM EDT (07:53 UTC)
In effect from
Apr 2, 2010, 12:00 PM EDT
Expired
Apr 2, 2010, 8:00 PM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2195 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WWUS83 KIND 020753
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 AM EDT FRI APR 2 2010

...RED FLAG WARNING THIS AFTERNOON...

STRONG AND DRY SOUTH TO SOUTHWEST FLOW WILL PERSIST OVER CENTRAL INDIANA
THIS AFTERNOON. THIS WILL BRING WELL ABOVE NORMAL TEMPERATURES
AND FAIRLY LOW DEW POINTS. RELATIVE HUMIDITIES WILL FALL TO CRITICAL
FIRE WEATHER LEVELS OF NEAR 25 PERCENT THIS AFTERNOON.

INZ021-028>031-035>049-051>057-060>065-067>072-021600-
/O.UPG.KIND.FW.A.0001.100402T1600Z-100403T0000Z/
/O.NEW.KIND.FW.W.0001.100402T1600Z-100403T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
353 AM EDT FRI APR 2 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S...LOW RELATIVE
HUMIDITY VALUES NEAR 25 PERCENT...AND SUSTAINED SOUTHERLY WINDS
IN THE 15 TO 25 MPH RANGE...COMBINED WITH LOW FUEL MOISTURES WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS CENTRAL INDIANA
DURING THE AFTERNOON AND EARLY EVENING HOURS.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SMF
3 follow-up statements
734 
WWUS83 KIND 021448
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1048 AM EDT FRI APR 2 2010

...RED FLAG WARNING THIS AFTERNOON...

STRONG AND DRY SOUTH TO SOUTHWEST FLOW WILL PERSIST OVER CENTRAL
INDIANA THIS AFTERNOON. THIS WILL BRING WELL ABOVE NORMAL
TEMPERATURES AND FAIRLY LOW DEW POINTS. RELATIVE HUMIDITIES WILL
FALL TO CRITICAL FIRE WEATHER LEVELS OF NEAR 25 PERCENT THIS
AFTERNOON.

INZ021-028>031-035>049-051>057-060>065-067>072-022300-
/O.CON.KIND.FW.W.0001.100402T1600Z-100403T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1048 AM EDT FRI APR 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...
21...28...29...30...31...35...36...37...38 ...39...40...41...42...
43...44...45...46...47...48 ...49...51...52...53...54...55...56...
57...60...61 ...62...63...64...65...67...68...69...70...71...72

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
842 
WWUS83 KIND 021937
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
336 PM EDT FRI APR 2 2010

...RED FLAG WARNING THIS AFTERNOON AND EARLY THIS EVENING...

STRONG AND DRY SOUTH TO SOUTHWEST FLOW WILL PERSIST OVER CENTRAL
INDIANA INTO THE EARLY EVENING. THIS WILL BRING WELL ABOVE NORMAL
TEMPERATURES AND FAIRLY LOW DEW POINTS. RELATIVE HUMIDITIES WILL
REMAIN NEAR CRITICAL FIRE WEATHER LEVELS OF 25 PERCENT FOR THE
REST OF THE AFTERNOON.

INZ021-028>031-035>049-051>057-060>065-067>072-030000-
/O.CON.KIND.FW.W.0001.000000T0000Z-100403T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
336 PM EDT FRI APR 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...
21...28...29...30...31...35...36...37...38 ...39...40...41...42...
 43...44...45...46...47...48 ...49...51...52...53...54...55...
56... 57...60...61 ...62...63...64...65...67...68...69...70...
71...72

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

RYAN
504 
WWUS83 KIND 022344
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT FRI APR 2 2010


INZ021-028>031-035>049-051>057-060>065-067>072-030045-
/O.EXP.KIND.FW.W.0001.000000T0000Z-100403T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
744 PM EDT FRI APR 2 2010

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

THE TREND OF DIMINISHING WINDS...RISING RELATIVE HUMIDITY...AND
INCREASING CLOUD COVER SUGGEST MOST AREAS WILL FALL BELOW RED FLAG
WARNING CRITERIA SHORTLY. AS A RESULT...THE RED FLAG WARNING WILL
BE ALLOWED TO EXPIRE ON SCHEDULE AT 800 PM EDT.


$$

JAS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this red flag warning went out at Apr 2, 3:28 AM EDT, 25 minutes earlier.

Area forecast discussion, Apr 2, 3:28 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT FRI APR 2 2010

.DISCUSSION...

.NEAR TERM... /THROUGH TODAY/
ANALYSIS THIS MORNING SHOWS AN EXTENDED RIDGE OF HIGH PRESSURE
DOMINATING THE ENTIRE EASTERN UNITED STATES...WITH AN UPPER TROUGH
POSITIONED OVER THE ROCKIES. THIS TROUGH WILL BEGIN TO SHIFT
EASTWARD INTO THE NORTHERN PLAINS TODAY. THE PRESSURE GRADIENT
BETWEEN THESE TWO SYSTEM WILL CONTINUE TO PRODUCE BREEZY
SOUTHERLY/SOUTHWESTERLY WINDS OVER MUCH OF THE MIDWEST...INCLUDING
CENTRAL INDIANA.

CONSIDERING THE PATTERN WILL NOT BE CHANGING SIGNIFICANTLY THIS
AFTERNOON, THE MAIN FORECAST FOCUS IS ONCE AGAIN HIGH TEMPERATURES.
MOS CONTINUES TO SHOW A LOW BIAS WITH REGARD TO TEMPS THESE PAST FEW
DAYS, AND 850 MB TEMP ANALYSIS SEEMS TO HAVE WORKED WELL ON THU, SO
DECIDED TO GO THIS ROUTE...THIS TIME USING THE WARMER NAM MODEL
SOUNDINGS TO YIELD HIGHS RANGING FROM THE LOW TO MID 80S. THIS WILL
ONCE AGAIN PUT US IN RECORD BREAKING TERRITORY AS THE RECORD HIGH
FOR TODAY AT INDIANAPOLIS IS 80.

&&

.SHORT TERM... /TONIGHT THROUGH SATURDAY NIGHT/
ATTENTION THEN TURNS TO THE COLD FRONT EXPECTED TO MOVE ACROSS
INDIANA AFTERNOON. MAIN FORECAST CHALLENGES WITH THIS FEATURE
INCLUDE RAIN CHANCES AND POTENTIAL CONVECTION.

THE 500 MB RIDGE AXIS SHIFTS EAST FRIDAY NIGHT, AND CLOUDS
WILL BEGIN TO INCREASE FROM THE WEST AHEAD OF AN APPROACHING
PREFRONTAL TROUGH MOVING THROUGH THE MID-MISSISSIPPI RIVER VALLEY.
WINDS WILL CONTINUE TO BE GUSTY AHEAD OF THE FRONT FRIDAY NIGHT
INTO EARLY SATURDAY. THERE ARE DIFFERENCES AMONG THE SHORT TERM
MODELS WITH RESPECT TO TIMING...THE GFS IS BY FAR THE FASTEST
SOLUTION...MOVING PRECIP INTO THE FORECAST AREA AFTER MIDNIGHT.
THIS IS NOT THE PREFERRED SOLUTION AS IT DISPLAYS QUESTIONABLE
AMPLIFICATION AND POSSIBLE PHASING BY 12Z SAT MORNING. THE
NAM & EURO ARE NEARLY 6 HOURS SLOWER THAN THE GFS AND SEEM TO BE
SUPPORTED BY THE ENSEMBLES AND VERY CONSISTENT WITH PREVIOUS
TIMING. DECIDED NOT TO STRAY FAR FROM CURRENT TIMING IN FORECAST
WHICH BRINGS BULK OF PRECIP THROUGH LATE SAT MORNING/EARLY
AFTERNOON WITH THE PREFRONTAL TROUGH. SOUNDINGS STILL SHOW WEAK
ELEVATED INSTABILITY, SO LEFT CHANCES FOR THUNDERSTORMS DURING
THIS TIME.

MAIN CONCERN WITH REGARD TO POTENTIALLY SEVERE CONVECTION COMES
LATER SATURDAY AFTERNOON WITH THE APPROACHING THE MAIN FRONT.
(ROUGHLY BETWEEN 18-00Z) MODELS HAVE BEEN SHOWING FOR DAYS A VERY
SHARP NEGATIVELY TILTED TROUGH AND A DRY SLOT FORMING...ESPECIALLY
ACROSS THE SOUTHERN TIER OF THE FORECAST AREA. DESPITE WEAK
INSTABILITY/CAPE...STRONG FORCING AND STEEPENING LAPSE RATES COUPLED
WITH A FAIRLY STRONG 950/850 MB LOW LEVEL JET COULD PRODUCE A
SEVERE WIND THREAT IF ANY CONVECTION DOES FORM. AND WITH FREEZING
LEVELS AROUND 6-7KT SMALL HAIL CANNOT BE RULED OUT EITHER. LEFT IN
MENTION OF CHANCE THUNDERSTORMS DURING THIS TIME.

HIGH TEMPERATURES ON SATURDAY ALSO PRESENT A CHALLENGE AND WILL
DEPEND HEAVILY ON THE TIMING OF THE FRONT AND ANY POTENTIAL
CLEARING. STUCK PRETTY CLOSE TO PREFERRED NAM MOS WHICH YIELDS
HIGHS IN THE MID 60S TO LOW 70S. TOTAL QPF FOR THIS EVENT LOOKS TO
AVERAGE LESS THAN A QUARTER INCH ACROSS THE AREA...BUT CAN EXPECT
HIGHER AMOUNTS IN ANY OF THE CONVECTION.

UPPER TROUGH EXITS THE AREA EARLY SATURDAY EVENING AND MORE ZONAL
FLOW QUICKLY REESTABLISHES ITSELF ACROSS THE AREA SATURDAY NIGHT.
LOW TEMPERATURES SAT NIGHT LOW-MID 40S.

&&

.LONG TERM... /SUNDAY THROUGH THURSDAY/
FRONTAL BOUNDARY IS EXPECTED TO BE DRAPED ACROSS THE FORECAST
AREA SUNDAY NIGHT AND MONDAY...AND MODELS ARE NOW AGREEING ON SOME
QPF STARTING OVERNIGHT SUNDAY NIGHT...AND AFTER COORDINATING WITH
ILX...BROUGHT SMALL POPS IN SUNDAY NIGHT. MODEL INSTABILITY PROGS
FAVOR ONLY SHOWERS SUNDAY NIGHT WITH THUNDER POTENTIAL ON MONDAY.
THEN...FRONT IS EXPECTED TO LIFT NORTHWARD INTO THE LOWER GREAT
LAKES ON TUESDAY AS THE UPPER RIDGE BUILDS ACROSS THE OHIO VALLEY
AND GREAT LAKES. SO...KEPT SLIGHTLY HIGHER POPS IN ACROSS OUR
NORTHERN COUNTIES TUESDAY AFTERNOON. MODELS THEN BRING A COLD
FRONT ACROSS EITHER ON WEDNESDAY PER THE 00Z OP GFS OR PERHAPS
THURSDAY PER THE 12Z APRIL 1 CANADIAN AND EURO AND TRAILING SHARP
TROUGH ACROSS THE OHIO VALLEY AND GREAT LAKES LATE IN THE WEEK.
SO...WITH UNCERTAINTY ON HOW STRONG THE UPSTREAM RIDGE WILL
BE...WILL KEEP SMALL CHANCE THUNDERSTORM POPS IN WEDNESDAY AND
THURSDAY.

&&

.AVIATION...DISCUSSION FOR THE 06Z TAFS.

VFR THROUGH THE TAF PERIOD WITH MOSTLY BROKEN HIGH CLOUDS. RADAR VWP
AND WIND PROFILERS INDICATE WINDS 45 TO 50 KNOTS NEAR 2 THOUSAND
FEET AND WILL CONTINUE LOW LEVEL WIND SHEAR IN TAFS TIL 12Z AS
SURFACE WINDS CLOSE TO 10 KNOTS. MODEL SOUNDINGS ACTUALLY SHOW
HIGHEST WINDS CLOSER TO 15 HUNDRED FEET.

WITH BETTER MIXING ON FRIDAY SUSTAINED WINDS OF 15 TO 18 KNOTS AND
GUSTS APPROACHING 30 KNOTS ARE POSSIBLE BY MIDDAY FRIDAY.  STRONG
LOW PRESSURE WILL TRACK FROM THE CENTRAL PLAINS TO MINNESOTA WHILE
HIGH PRESSURE REMAINS ALONG THE ATLANTIC COAST.  A COLD FRONT
EXTENDING SOUTH FROM THE LOW WILL MOVE TO WESTERN ILLINOIS BY END OF
THE TAF PERIOD.

SURFACE WINDS WILL DECREASE TO ABOUT 10-12 KNOTS BY 00Z SATURDAY.
CONDITIONS MAY APPROACH LOW END OF LOW LEVEL WIND SHEAR AGAIN
FRIDAY NIGHT.  WILL NOT MENTION IN TAFS AT TIME FOR TOMORROW NIGHT.

SHOWERS AND AN ISOLATED THUNDERSTORMS ARE POSSIBLE OVER WESTERN
INDIANA LATE FRIDAY NIGHT AS COLD FRONT APPROACHES. BUT THIS WILL
HAPPEN AFTER THE CURRENT TAF PERIOD.

&&

.FIRE WEATHER...
HAVE DECIDED TO ISSUE A RED FLAG WARNING FOR CENTRAL INDIANA THIS
AFTERNOON. LATEST DATA INDICATES FUEL MOISTURE IS AT CRITICAL
LEVELS...AND THIS COUPLED WITH MIN RH'S FALLING TO BETWEEN 25 TO
30% AND 20FT WINDS AROUND 15 KT WILL PUT CENTRAL INDIANA AT AN
ENHANCED FIRE WEATHER RISK. TO SEE ADDITIONAL INFORMATION ON THE
RED FLAG WARNING SEE PRODUCT INDRFWIND...AND FOR FIRE WEATHER
FORECASTS SEE INDFWFIND.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SHORT TERM...SMF
LONG TERM....MK
AVIATION...JEH
FIRE...SMF
Hazardous weather outlook, Apr 1, 8:36 PM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
836 PM EDT THU APR 1 2010

INZ021-030-031-036>042-045>049-052>057-061>065-069-072-021000-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-MARTIN-JENNINGS-
836 PM EDT THU APR 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY AND AGAIN TUESDAY AND
WEDNESDAY. SOME STORMS MAY APPROACH SEVERE LIMITS SATURDAY
AFTERNOON AND EVENING WITH STRONG WINDS AND HAIL. LIGHTNING WILL
ALSO BE A THREAT FROM ANY THUNDERSTORM THAT DEVELOPS.

AN ELEVATED FIRE DANGER IS EXPECTED FRIDAY AFTERNOON AND EARLY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-067-068-070-071-021000-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
DAVIESS-LAWRENCE-JACKSON-
836 PM EDT THU APR 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE
WABASH...WHITE...AND MUSCATATUCK RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY AND AGAIN TUESDAY AND
WEDNESDAY. SOME STORMS MAY APPROACH SEVERE LIMITS SATURDAY
AFTERNOON AND EVENING WITH STRONG WINDS AND HAIL. LIGHTNING WILL
ALSO BE A THREAT FROM ANY THUNDERSTORM THAT DEVELOPS.

AN ELEVATED FIRE DANGER IS EXPECTED FRIDAY AFTERNOON AND EARLY
EVENING.

LOWLAND FLOODING WILL CONTINUE INTO EARLY NEXT WEEK ALONG PORTIONS
OF THE WABASH...WHITE...AND MUSCATATUCK RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN/JAS

Nearby

Red Flag Warnings in Indiana, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.